# SDR 98FDEA00512

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Damaged
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0546 - LOWER AFT CARGO COMP FS 1010 BELLFRAME BETWEEN STRINGERS 25L AND 26L CREASED.  REMOVED DAMAGED AREA.  FABRICATED DOUBLERS, TREATED, PRIMED AND INSTALLED DOUBLER AND FILLER PER SRM 53-10-4.
